# SDR GUUA95155083009A

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 26,849 hours, 31,643 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200131
- Part serial: 3205
- Condition: Corroded
- Location: Rt Elevator
- Part time: 9,085 hours, 10,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT ELEVATOR CTR HINGE BRACKET CORRODED.  REPLACED RT ELEVATOR CTR HINGE BRACKET.
